# SDR 9JLA2020120929950

- Difficulty date: November 24, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N307RM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258322
- Aircraft time: 14,481 hours, 8,830 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 10314501
- Part serial: 132
- Condition: Leaking
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING POST FLIGHT CHECKS HYDRAULIC FLUID LEAKING FROM BOTH SIDES OF THE VERTICAL STAB AND UNDERNEATH THE HORIZONTAL STAB.  THE MAINTENANCE VENDOR DISCOVERED THAT THE RUDDER SERVO ACTUATOR WAS LEAKING EXTERNALLY.  THE SERVO WAS REPLACED WITH A REPAIRED UNIT.  OPERATIONS AND LEAK CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
